advertisement
Question
Posted by: HELEN | 2006/11/15

ESTROGEN

HI, I HAVE HAD MY HORMONES TESTED AND MY ESTROGEN IS HIGHER THAN IT SHOULD BE. WHAT WOULD YOU RECOMMEND TO CORRECT THIS AND COULD THIS BE THE REASON THAT I AM STRESSED, TIRED, BAD MOODS & SHORT TEMPERED AND NO INTEREST IN SEX. I BASICALLY WANT TO KILL MY BOYS AGED 7 & 10. I'M 38 AND AM NOT MENAPAUSEL.

THANK YOU

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Helen
I'll suggest that you see a gyne as you probably have to go onto a combination hormonal tablet. I can't suggest anything without seeing a patient and the blood tests - these are tricky things to manage.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement